# SDR SWAA2024090333185

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,410 hours, 13,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT F/A JUMPSEAT HAS 1 FLASHLIGHT THAT WON'T TEST.<[01] REMOVED AND REPLACED AFT RH FA JUMPSEAT FLASHLIGHT BRACKET IAW AMM 25-64-00. OPS CK GOOD. MEL CLEARED.
